MAUDE Adverse Event Report: ANGIODYNAMICS MICRO-INTRODUCER KITS

ANGIODYNAMICS MICRO-INTRODUCER KITS
Catalog Number 06507201
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the disposable device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
An end user reported an issue with a.018 45cm guidewire.During a procedure, when pulling the guidewire through to remove it, the tip broke off.The patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.It was indicated that the reported device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.This product is a supplied device from a vendor.The supplier was notified of this event via (b)(4).Per the supllier response: a review of complaints was performed.0 complaints in the past 12 months regarding this part number and the batch reported on this complaint.Based on the device history record there is evidence that this was not a manufacturing-related issue.".The customer's reported complaint descripiton of guidewire "when pulling the guidewire through to remove it, the tip broke off" is not confirmed.Due to the sample not being returned or a photo being provided, a definitive root cause cannot be determined.A review of the device packaging history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.Labeling review: the instructions for use, which is supplied to the end user with this catalog number instructs the user to gain percutaneous access with the 21 ga.Entry needle.Advance the 0.018" guidewire through the 21 ga.Needle.Withdraw the entry needle while leaving the 0.018" guidewire in place.Advance the sheath/dilator set over the 0.018" guidewire.Remove the 0.018" guidewire.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
MICRO-INTRODUCER KITS
Common Device Name
MICRO-INTRODUCER KITS
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key10828356
Report Number1319211-2020-00081
Device Sequence Number1767783
Product Code DQT
UDI-Device IdentifierH787065072015
UDI-PublicH787065072015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number06507201
Device Lot Number5577081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1